Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 448, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Sep 7, 2012, 7:45 PM CDT for 6 counties in Arkansas. It was in force for 45 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 7:45 PM CDT (00:45 UTC)
- Expired
- Sep 7, 2012, 8:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Cleburne County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Stone County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 119 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 7:50 PM CDT | TSTM WND DMG | Batesville, AR | THREE HANGERS DESTROYED AND THREE PLANES WERE DAMAGED AT THE BATESVILLE AIRPORT. WINDS WERE ESTIMATED AT 80 MPH. |
| Sep 7, 7:50 PM CDT | TSTM WND DMG | Desha, AR | THREE CARS WERE CRUSHED BY FALLING TREES AND TWO HOUSES WERE DAMAGED BY TREES FALING ON THEM IN THE DESHA COMMUNITY. NUMEROUS LARGE TREES ALSO DOWN, WINDS WERE ESTIMATED AT 80 MPH. |
| Sep 7, 7:52 PM CDT | TSTM WND DMG | Salado, AR | TREES AND LARGE LIMBS DOWN BETWEEN BATESVILLE AND SALADO ALONG HIGHWAY 14. |
| Sep 7, 7:53 PM CDT | TSTM WND DMG | 2 N Salado, AR | TIN BLOWN OFF CHICKEN HOUSES. |
| Sep 7, 7:55 PM CDT | TSTM WND GST 65 | Batesville, AR | |
| Sep 7, 7:58 PM CDT | TSTM WND DMG | Batesville, AR | OFFICER IN BATESVILLE REPORTED EXTREME WINDS ALONG WITH TREES AND POWER LINES DOWN. |
| Sep 7, 8:03 PM CDT | TSTM WND GST 75 | Sulphur Rock, AR | |
| Sep 7, 8:05 PM CDT | TSTM WND DMG | 3 E Oil Trough, AR | THUNDERSTORM WINDS DOWNED TREES ALONG HIGHWAY 14. |
| Sep 7, 8:05 PM CDT | TSTM WND DMG | Oil Trough, AR | A FEW TREES DOWN IN OIL TROUGH WITH ONE FALLING THROUGH A MOBILE HOME. |
| Sep 7, 8:14 PM CDT | TSTM WND GST 59 | Oil Trough, AR | |
| Sep 7, 8:15 PM CDT | TSTM WND DMG | Newport, AR | HIGH WINDS DOWNED POWER LINES IN TOWN WITH POWER OUTAGES REPORTED. |
| Sep 7, 8:15 PM CDT | TSTM WND DMG | Tuckerman, AR | A LARGE TREE WAS DOWNED ON HIGHWAY 367...AND WAS BLOCKING THE ROAD. |
| Sep 7, 8:19 PM CDT | TSTM WND GST 50 | Newport, AR | THUNDERSTORM WINDS GUSTED TO 50 MPH AT THE NEWPORT AIRPORT. |
| Sep 7, 8:19 PM CDT | TSTM WND GST 50 | Newport Air Industrial, AR | THUNDERSTORM WINDS GUSTED TO 50 MPH AT THE NEWPORT AIRPORT. |
| Sep 7, 8:28 PM CDT | TSTM WND GST 59 | Newport Air Industrial, AR | |
| Sep 7, 8:30 PM CDT | TSTM WND DMG | Amagon, AR | SEVERAL TREES WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2285 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1708 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
533
WUUS54 KLZK 080045
SVRLZK
ARC023-063-065-067-137-145-080130-
/O.NEW.KLZK.SV.W.0448.120908T0045Z-120908T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
745 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTH CENTRAL IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
JACKSON COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
EXTREME NORTH CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 830 PM CDT
* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF CROKER TO
NEAR MELROSE TO 2 MILES NORTHEAST OF CONCORD TO 2 MILES SOUTHWEST
OF CONCORD...AND MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEWPORT... MELROSE... BATESVILLE...
TUCKERMAN... SWIFTON... SALADO...
PLEASANT PLAINS... OIL TROUGH... NEWARK...
MOOREFIELD... MAGNESS... JACKSONPORT...
GRUBBS... DIAZ... CUSHMAN...
CROKER... CONCORD... ALGOA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3542 9103 3557 9198 3569 9187 3577 9188
3595 9205 3593 9147 3589 9146 3588 9103
TIME...MOT...LOC 0045Z 281DEG 56KT 3586 9186 3575 9176
3568 9174 3563 9180
$$
571 follow-up statement
978
WWUS54 KLZK 080111
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
811 PM CDT FRI SEP 7 2012
ARC023-065-137-145-080121-
/O.CAN.KLZK.SV.W.0448.000000T0000Z-120908T0130Z/
CLEBURNE AR-IZARD AR-STONE AR-WHITE AR-
811 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL WHITE...
SOUTHEASTERN STONE...SOUTH CENTRAL IZARD AND NORTHEASTERN CLEBURNE
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3542 9103 3557 9177 3576 9171 3594 9168
3593 9147 3589 9146 3588 9103
TIME...MOT...LOC 0111Z 281DEG 56KT 3581 9136 3570 9127
3563 9125 3558 9131
$$
ARC063-067-080130-
/O.CON.KLZK.SV.W.0448.000000T0000Z-120908T0130Z/
INDEPENDENCE AR-JACKSON AR-
811 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JACKSON AND
INDEPENDENCE COUNTIES UNTIL 830 PM CDT...
AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF NEWARK TO 5
MILES NORTH OF JACKSONPORT TO JACKSONPORT TO 5 MILES SOUTHEAST OF OIL
TROUGH...MOVING EAST AT 65 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
NEWPORT... BATESVILLE... TUCKERMAN...
SWIFTON... SALADO... PLEASANT PLAINS...
OIL TROUGH... NEWARK... MOOREFIELD...
MAGNESS... JACKSONPORT... GRUBBS...
DIAZ... ALGOA... THIDA...
SULPHUR ROCK... STEGALL... SHOFFNER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN
BATESVILLE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 3542 9103 3557 9177 3576 9171 3594 9168
3593 9147 3589 9146 3588 9103
TIME...MOT...LOC 0111Z 281DEG 56KT 3581 9136 3570 9127
3563 9125 3558 9131
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 6:30 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Sep 7, 6:30 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 630 PM CDT FRI SEP 7 2012 .DISCUSSION... UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION BELOW... && .AVIATION... STRONG COLD FRONT WILL PUSH SE THROUGH THE STATE THIS EVENING AND OVERNIGHT...WITH SCT TO WIDESPREAD SHRA/TSRA EXPECTED. SOME OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE WITH THE STRONGEST STORMS. BEHIND THE FRONT...NON- THUNDERSTORM WINDS OF 12-20 KTS FROM THE NORTH ARE EXPECTED...WITH GUSTS OVER 25 KTS POSSIBLE. CONDITIONS WILL IMPROVE FROM NW TO SE TOMORROW MORNING INTO THE EARLY AFTERNOON HRS. && .PREV DISCUSSION... /ISSUED 348 PM CDT FRI SEP 7 2012/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT COLD FRONT STRETCHES FROM CENTRAL ILLINOIS THROUGH MISSOURI...TO NEAR TULSA. LINE OF SEVERE STORMS HAS DEVELOPED AHEAD OF THIS FRONT ACROSS WESTERN MISSOURI AND INTO NORTHEAST OKLAHOMA...WITH SEVERE WINDS. AHEAD OF THE FRONT...SEVERAL STORMS DEVELOPED ACROSS NORTHERN ARKANSAS...WITH GUSTY WINDS AND SOME LARGE HAIL. TRICKY FORECAST IN TERMS OF RAINFALL CHANCES TONIGHT. SHORT TERM MODELS ARE PICKING UP ON ACTIVITY ACROSS NORTHEAST ARKANSAS THIS AFTERNOON...BUT ONE SOLUTION SHOWS THAT THE AREA GETS WORKED OVER...AND LESSENS RAIN CHANCES ACROSS THE NORTHEAST OVERNIGHT. HOWEVER...DUE TO THE STRENGTH AND DYNAMICS OF THIS FRONT...AND THE HOT TEMPERATURES TODAY...WILL KEEP THE HIGHEST RAIN CHANCES ACROSS THE NORTHERN AND NORTHEAST COUNTIES TONIGHT. AS FAR AS SEVERE POTENTIAL...EXPECT STORMS TO CONVERGE INTO A LINE OR AT LEAST A CLUSTER OF STORMS THIS EVENING...WITH DAMAGING WINDS AND LARGE HAIL THE CONCERNS. MUCH OF THE RAINFALL WITH THIS SYSTEM WILL BE BEHIND THE FRONT...AND HAVE TIMED RAINFALL ASSOCIATED WITH THE FRONT AND WIND SHIFT TO REACH NORTHERN ARKANSAS JUST BEFORE 7 PM...CENTRAL ARKANSAS 10 PM TO MIDNIGHT...AND SOUTHERN ARKANSAS MIDNIGHT TO 3 AM. MUCH OF THE RAINFALL WILL BE OUT OF THE AREA BY SUNRISE SATURDAY MORNING...BUT DID KEEP SMALL RAIN CHANCES ACROSS THE SOUTHEAST FOR A FEW HOURS. MUCH COOLER AND DRIER AIR WILL FOLLOW FRONT FOR THE REST OF THE SHORT TERM...WITH TEMPERATURES MORE FALL LIKE THROUGH THE WEEKEND. THERE WILL BE BREEZY WINDS BEHIND THE FRONT SATURDAY...AND A LAKE WIND ADVISORY MAY BE NEEDED...BUT WILL WAIT FOR MORE DATA BEFORE DECIDING ON ISSUANCE. LONG TERM...TUESDAY THROUGH FRIDAY NOT MUCH CHANGE FOR THE EXTENDED. ON TUESDAY AN UPPER RIDGE WILL BE TRANSITING THE CENTRAL CONUS ON THE WAY TO A FINAL RESTING PLACE ALONG THE APPALACHIAN CHAIN BY THURSDAY. MEANWHILE UPPER TROUGHING WILL DEVELOP OVER THE NORTHERN ROCKIES. ACROSS ARKANSAS...A GENERAL WARM UP WILL BE OBSERVED WITH HIGHS MAKING IT BACK INTO THE UPPER 80S TO LOW 90S BY WED/THU TIME FRAME. RAIN CHANCES HAVE BEEN KEPT OUT OF THE FORECAST FOR THE TIME BEING...HOWEVER WITH UPPER TROUGHING DEVELOPING TO THE NORTHWEST AND SLOWLY SHIFTING SOUTHEAST...RAIN CHANCES WILL PROBABLY BE IN THE OFFING FOR SATURDAY...OR JUST BEYOND THE CURRENT LONG TERM PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 62 78 54 83 / 80 0 0 0 CAMDEN AR 69 82 56 84 / 70 20 0 0 HARRISON AR 57 75 52 81 / 90 0 0 0 HOT SPRINGS AR 64 80 56 84 / 60 10 0 0 LITTLE ROCK AR 66 80 57 83 / 60 10 0 0 MONTICELLO AR 69 80 56 82 / 70 20 0 0 MOUNT IDA AR 64 80 54 84 / 50 10 0 0 MOUNTAIN HOME AR 58 78 52 82 / 90 0 0 0 NEWPORT AR 64 78 54 82 / 80 10 0 0 PINE BLUFF AR 68 79 57 82 / 70 20 0 0 RUSSELLVILLE AR 63 81 54 86 / 70 0 0 0 SEARCY AR 64 78 56 82 / 70 10 0 0 STUTTGART AR 66 78 56 81 / 60 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-GARLAND-GRANT- HOT SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE- PRAIRIE-PULASKI-SALINE-WHITE-WOODRUFF. && AVIATION...62
Hazardous weather outlook, Sep 7, 5:00 AM CDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI SEP 7 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT TODAY FOR MUCH OF CENTRAL...EASTERN AND SOUTHERN ARKANSAS. HEAT INDICES OF 105 TO 110 DEGREES ARE EXPECTED THIS AFTERNOON. THUNDERSTORMS WILL INCREASE OVER ARKANSAS FROM THIS AFTERNOON INTO TONIGHT AS A COLD FRONT MAKES ITS WAY INTO THE STATE. THERE ARE LIKELY TO BE AT LEAST A FEW SEVERE THUNDERSTORMS...PRIMARILY OVER THE NORTHERN HALF OF THE STATE. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT...BUT THERE COULD BE SOME LARGE HAIL AS WELL. STORMS ARE EXPECTED TO REACH NORTHERN ARKANSAS BY MID TO LATE AFTERNOON...THEN SPREAD TO CENTRAL ARKANSAS DURING THE EVENING. SOME THUNDERSTORMS WILL CONTINUE INTO THE LATE NIGHT HOURS OVER CENTRAL AND SOUTHERN ARKANSAS...BUT CHANCES FOR SEVERE WEATHER SHOULD DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WILL EXIT SOUTHERN ARKANSAS SATURDAY MORNING. AFTER THAT...BREEZY CONDITIONS WILL PREVAIL AS COOLER... DRIER AIR SPREADS ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 28
In the hours before
Local storm report, Sep 7, 7:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 3 S DOVER 35.36N 93.11W
09/07/2012 E2.75 INCH POPE AR TRAINED SPOTTER
GOLFBALL TO BASEBALL SIZED HAIL FELL...BREAKING CAR
WINDOWS AND DAMAGING ROOF SHINGLES.
0637 PM TSTM WND GST 3 S DOVER 35.36N 93.11W
09/07/2012 M85.00 MPH POPE AR TRAINED SPOTTER
A TRAINED SPOTTER MEASURED 80-85 MPH WINDS WITH A
PERSONAL WEATHER STATION.
&&
57Local storm report, Sep 7, 7:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 7 NW PYATT 36.32N 92.93W
09/07/2012 BOONE AR LAW ENFORCEMENT
TREE REPORTED DOWN ON A POWERLINE.
&&
224Local storm report, Sep 7, 7:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
719 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG DOVER 35.40N 93.11W
09/07/2012 POPE AR TRAINED SPOTTER
TREES AND POWER LINES WERE BLOWN DOWN.
0630 PM HAIL DOVER 35.40N 93.11W
09/07/2012 E1.75 INCH POPE AR TRAINED SPOTTER
&&
57Local storm report, Sep 7, 7:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
724 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG BOONEVILLE 35.14N 93.92W
09/07/2012 LOGAN AR LAW ENFORCEMENT
TREES AND LIMBS REPORTED DOWN.
&&
224Local storm report, Sep 7, 7:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
738 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG MARSHALL 35.91N 92.64W
09/07/2012 SEARCY AR LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN...WITH TREES ON HOUSES. A
BOAT WAS FLIPPED. REPORTS OF DAMAGE TO HOUSES AND
BUSINESSES. TREES DOWN ACROSS THE COUNTY.
&&
224Local storm report, Sep 7, 7:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
744 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG PARKS 34.80N 93.95W
09/07/2012 SCOTT AR LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Independence, Marion and 5 more | 51 min |
| Sep 7, 7:12 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Yell | 48 min |
| Sep 7, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Logan, Montgomery, Perry, Scott, Yell | 46 min |
| Sep 7, 7:51 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 39 min |
| Sep 7, 7:53 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Hot Spring, Montgomery, Perry, Pope and 3 more | 52 min |
| Sep 7, 8:25 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Woodruff | 20 min |
| Sep 7, 8:39 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Grant, Hot Spring, Jefferson, Lonoke and 2 more | 66 min |
| Sep 7, 9:19 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring | 56 min |
| Sep 7, 9:39 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 3 more | 66 min |
| Sep 7, 10:35 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 40 min |
| Sep 7, 11:20 PM CDT | Special Weather Statement | LZK | Bradley, Calhoun, Drew | 45 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.